MathSciNet Relay Station
MathSciNet bibliographic data
MR44058 60.0X
Hoeffding, Wassily A combinatorial central limit theorem. Ann. Math. Statistics 22, (1951). 558–566.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement